skip to main content
Resultados 1 2 3 4 5 next page
Refinado por: Base de dados/Biblioteca: Project MUSE remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Smoothness of subRiemannian isometries

American Journal of Mathematics, 2016, Vol.138(5), pp.1439-1454 [Periódico revisado por pares]

Texto completo disponível

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Nearly Round Spheres Look Convex

Figalli, A ; Rifford, L ; Villani, C

American Journal of Mathematics, 2012, Vol.134(1), pp.109-139 [Periódico revisado por pares]

Texto completo disponível

3
Material Type:
Artigo
Adicionar ao Meu Espaço

Rigidity of broken geodesic flow and inverse problems

Kurylev, Yaroslav ; Lassas, Matti ; Uhlmann, Gunther

American Journal of Mathematics, 2010, Vol.132(2), pp.529-562 [Periódico revisado por pares]

Texto completo disponível

4
Material Type:
Artigo
Adicionar ao Meu Espaço

Embedded area-constrained Willmore tori of small area in Riemannian three-manifolds, II: Morse Theory

Ikoma, Norihisa ; Malchiodi, Andrea ; Mondino, Andrea

American Journal of Mathematics, 2017, Vol.139(5), pp.1315-1378 [Periódico revisado por pares]

Texto completo disponível

5
Material Type:
Artigo
Adicionar ao Meu Espaço

The Gauss-Bonnet theorem for cone manifolds and volumes of moduli spaces

Mcmullen, Curtis T

American Journal of Mathematics, 2017, Vol.139(1), pp.261-291 [Periódico revisado por pares]

Texto completo disponível

6
Material Type:
Artigo
Adicionar ao Meu Espaço

Quantitative rigidity results for conformal immersions

American Journal of Mathematics, 2014, Vol.136(5), pp.1409-1440 [Periódico revisado por pares]

Texto completo disponível

7
Material Type:
Artigo
Adicionar ao Meu Espaço

The Classification of CMC foliations of {\Bbb R}^3 and {\Bbb S}^3 with countably many singularities

American Journal of Mathematics, 2016, Vol.138(5), pp.1347-1382 [Periódico revisado por pares]

Texto completo disponível

8
Material Type:
Artigo
Adicionar ao Meu Espaço

Multi-marginal optimal transport on Riemannian manifolds

American Journal of Mathematics, 2015, Vol.137(4), pp.1045-1060 [Periódico revisado por pares]

Texto completo disponível

9
Material Type:
Artigo
Adicionar ao Meu Espaço

The quintic nonlinear Schrödinger equation on three-dimensional Zoll manifolds

Herr, Sebastian

American Journal of Mathematics, 2013, Vol.135(5), pp.1271-1290 [Periódico revisado por pares]

Texto completo disponível

10
Material Type:
Artigo
Adicionar ao Meu Espaço

Bounds for eigenfunctions of the Laplacian on noncompact Riemannian manifolds

Cianchi, Andrea ; Mazʹi͡a, V. G

American Journal of Mathematics, 2013, Vol.135(3), pp.579-635 [Periódico revisado por pares]

Texto completo disponível

Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Uhlmann, Gunther
  2. Auer, Franz
  3. Mümken, Bernd
  4. Wunsch, Jared
  5. Rifford, L

Buscando em bases de dados remotas. Favor aguardar.